Background: AHEM is a rare form of acute disseminated encephalomyelitis (ADEM) characterized by fulminant encephalopathy with hemorrhagic necrosis and most often fatal outcome. Methods: A case report and review of literature. Results: A 6-year-old girl known SCD presented an acute demyelinating syndrome (ADS) with diplopia due to unilateral fourth nerve palsy. She received (20mg/kg/day for 5 days) of IVMP (intravenous methylprednisolone). Two weeks after steroid weaning, she presented right hemiplegia. Brain MRI showed a left frontal necrotico-hemorrhagic lesion and new areas of demyelination. She showed signs of herniation and underwent craniotomy. Investigations ruled out vascular and infectious process in both events. The deterioration stopped concomitantly to the initiation of IVMP. She was discharged with a longer oral wean. Later, she was diagnosed with Crohn’s disease and primary sclerosing cholangitis. We considered AHEM as the most plausible diagnosis based on the clinical and radiological presentation, the preceding ADS, the exclusion of other etiologies, and the response to IVMP including resolution of non-necrotic lesions. Similar - but fatal - AHEM has been reported in 2 SCD patients. Conclusions: In any ADS occurring in the context of SCD and/or auto-immune condition, we recommend to slowly wean steroids, and to closely monitor the patient after weaning to quickly treat any recurrence with IVMP.